Ap repitant a tüdo rák kemo terápiája okozta hányinger és hányás megelozésében

Translated title of the contribution: Experience with aprepitant in the prevention of nausea and vomiting caused by highly emetic chemotherapy of lung cancer

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Approximately one half of cancer patients experience nausea or vomiting during chemotherapy containing high-dose cisplatin, despite the use of a corticosteroid and 5-hydroxytryptamine(3) (5-HT(3)) receptor antagonists. The addition of aprepitant, a neurokinin 1 receptor antagonist, improves control of emesis by a further 15-20%, and improves late phase symptoms (>24 h after chemotherapy). The cornerstone of standard first line lung cancer chemotherapy is high-dose cisplatin. Our experience with aprepitant in the chemotherapy of 10 lung cancer patients is described, who reported more than one episode of vomiting caused by chemotherapy despite the use of ondansetron previously. Aprepitant prevented acute and late phase oncoming vomiting in all 10 patients and acute and late phase nausea in 9 of the 10 patients. According to our experience on a limited number of patients, aprepitant may be of clinical benefit in the supportive treatment of lung cancer, in achieving better quality of life during chemotherapeutic cycles in these patients.

Translated title of the contributionExperience with aprepitant in the prevention of nausea and vomiting caused by highly emetic chemotherapy of lung cancer
Original languageHungarian
Pages (from-to)179-183
Number of pages5
JournalMagyar onkologia
Volume52
Issue number2
DOIs
Publication statusPublished - Dec 1 2008

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Experience with aprepitant in the prevention of nausea and vomiting caused by highly emetic chemotherapy of lung cancer'. Together they form a unique fingerprint.

  • Cite this